# SDR UPS96220456

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RT HORIZONTAL STABILIZER SIDE RIB PAD IS PILLOWING.  REMOVED RUB PLATE FROM SUPPORT AND FOUND CORROSION TO BE OUT OF LIMITS PER SRM 55-50-01.  INSTALLED NEW RUB PLATE AND SUPPORT PER SRM 51-30-02, MATERIAL LOSS WAS 1OO PERCENT OF SUPPORT.
